# SDR 05FDEA03515

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN THE AIR CONDITIONING COMPARTMENT LT SIDE AT STA 485 ON THE SKIN SPLICE LONGERON 36 MODERATE CORROSION AND N35 SELF ALIGNMENT NUTS RUST.  REPLACED NUTS IAW SRM 51-31-01 PAR 6 VOL 2.  REMOVED CORROSION IAW SRM 51-21-01 PAGE 28 ORIGINAL MATERIAL IS .094 FOR TEE AND FOR DOUBLER .071 THK REMAINING IS .083 FOR TEE AND .063 FOR DOUBLER MTL.  REMOVED IS WITHIN LIMITS IAW SRM 53-00-01 FIG 1B TREATED AREA IAW SRM 51-21-01 PAR 31-34 VOL 2.
